Fractals in geophysics


Daya Sagar, B.S and Rangarajan, Govindan and Veneziano, Daniele (2004) Fractals in geophysics. Chaos, Solitons & Fractals, 19 (2). pp. 237-239. ISSN 09600779

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering and Technology (FET)
Depositing User: Ms Rosnani Abd Wahab
Date Deposited: 22 Aug 2011 06:35
Last Modified: 22 Aug 2011 06:35


Downloads per month over past year

View ItemEdit (login required)